# SDR WX0A2015122873054

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT CONFIG WARNING & GEAR DOWN EICAS MSG DISPLAYED.  LT RADIO ALTIMETER FLUCTUATING SIMULTANEOUSLY, ACFT DESCENDING THROUGH 8K FT WITH POWER AT IDLE & GEAR SELECT UP.  PLACED ON MEL 34-33-01A  & PLACARD INSTALLED.
